# SDR SIMA200729304

- Difficulty date: October 14, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 11,454 hours, 9,909 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Condition: Damaged
- Location: Combust Chamber
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW NOTED IN CLIMB-OUT AT 14000 NR 1 ENGINE ITT FLUCTUATED FROM 788-747 +/- 4*.  PERFORMED BOROSCOPE OF LT ENGINE COMBUSTER LINER FOUND LINER TO HAVE OUT OF LIMITS DAMAGE.  ENGINE REQUIRED REPLACEMENT.  REMOVED AND REPLACED LT ENGINE IAW WC 71-000-00.  FCF PASSED.  AIRCRAFT RETURNED TO SERVICE.
